Skip to Content

Can you overdose on hydroxyzine?

Question is Closed
Report Favorite

Answers (1)

Anonymous

12 Jul 2012

Hello puccio. Yes, you certainly can overdose on taking Hydroxyzine. You'll be feeling extremely sleepy and lathargic, and have little or no energy. Take as directed per directions. Be safe regards, pledge

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Benzodiazepine Overdose - A person overdose with valium. She is given 0.2mg flumazenil IV. She?

... awakens, disoriented and agitated. Should she be given more flumazenil? Will her level of consciousness decrease? Or is it possible she didnt ...

1 answer 12 Nov 2009

Do Hydroxyzine PAM and Hydroxyzine HCL work for two different things?

Two different dr's have prescribed Hydroxyzine HCL for allergies and Hydroxyzine PAM for nausa with my pain meds. My regular dr doesn't ...

3 answers 4 Feb 2013

Can I overdose on 50mg of hydroxzine ucl?

I take 20 mg of notch for pain and Flexeril for nerve pain. The meds make me itch. I'm supposed to take 25mg of hydroxzine but I forgot I took ...

3 answers 7 Dec 2013

Allegra in the morning, Zyrtec and hydroxyzine at night?

I took Allegra this morning before going to a doctors appointment. I went in for a rash, and they prescribed me Zyrtec and hydroxyzine and suggested ...

1 answer 23 Aug 2015

Can I take another hydroxyzine?

I took 10mg of hydroxyzine around 3 or so hours ago to help me sleep as that's what I was prescribed but I feel no effects at all and I'm ...

1 answer 27 Sep 2015